Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 12, NWS Cleveland, OH

December 17, 202513 counties in Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this wind advisory at Dec 17, 2025, 12:26 PM EST for 13 counties in Ohio; Erie County, Pennsylvania. It took effect at Dec 18, 2025, 11:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2025, 12:26 PM EST (17:26 UTC)
In effect from
Dec 18, 2025, 11:00 AM EST
Expired
Dec 19, 2025, 1:00 AM EST
In force
14 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WWUS71 KCLE 171726
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1226 PM EST Wed Dec 17 2025

PAZ001-002-180130-
/O.NEW.KCLE.WI.Y.0012.251218T1600Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Edinboro, Union City, Erie, and Corry
1226 PM EST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 11 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds will increase through the morning hours 
  on Thursday, with the strongest winds expected in the afternoon 
  and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Garuckas
5 follow-up statements
533 
WWUS71 KCLE 180112
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
812 PM EST Wed Dec 17 2025

PAZ001-002-180915-
/O.CON.KCLE.WI.Y.0012.251218T1600Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Corry, Erie, Edinboro, and Union City
812 PM EST Wed Dec 17 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 1 AM EST 
FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 11 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Kahn
283 
WWUS71 KCLE 180804
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
304 AM EST Thu Dec 18 2025

PAZ001-002-181615-
/O.CON.KCLE.WI.Y.0012.251218T1600Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Corry, Erie, Edinboro, and Union City
304 AM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM 
EST FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 11 AM this morning to 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds will increase through the morning hours 
  on Thursday, with the strongest winds expected in the afternoon 
  and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

26
841 
WWUS71 KCLE 181439
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
939 AM EST Thu Dec 18 2025

OHZ003-006>009-017>019-027>029-036-037-182245-
/O.EXB.KCLE.WI.Y.0012.251218T1600Z-251219T0300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Marion-Morrow-
Including the cities of Mount Gilead, Tiffin, Oak Harbor, Port
Clinton, Toledo, Fostoria, Willard, Perrysburg, Galion, Norwalk,
Carey, Clyde, Fremont, Mansfield, Bowling Green, Genoa,
Cardington, Crestline, Marion, Upper Sandusky, Huron, Sandusky,
Findlay, Bellevue, and Bucyrus
939 AM EST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of north central and northwest Ohio.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds will increase late this morning, with 
  the strongest wind gusts expected this afternoon and early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PAZ001-002-182245-
/O.CON.KCLE.WI.Y.0012.251218T1600Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Union City, Corry, and Edinboro
939 AM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Winds will increase late this morning, with 
  the strongest wind gusts expected in the afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Garuckas
566 
WWUS71 KCLE 182229
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
529 PM EST Thu Dec 18 2025

OHZ003-006>009-017>019-027>029-036-037-190300-
/O.CON.KCLE.WI.Y.0012.000000T0000Z-251219T0300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Marion-Morrow-
Including the cities of Clyde, Carey, Mansfield, Willard,
Perrysburg, Bucyrus, Crestline, Findlay, Port Clinton, Norwalk,
Fremont, Sandusky, Cardington, Tiffin, Bellevue, Toledo, Oak
Harbor, Marion, Galion, Upper Sandusky, Huron, Bowling Green,
Fostoria, Genoa, and Mount Gilead
529 PM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of north central and northwest Ohio.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PAZ001-002-190600-
/O.CON.KCLE.WI.Y.0012.000000T0000Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Edinboro, Erie, Corry, and Union City
529 PM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Kahn
002 
WWUS71 KCLE 190551
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1251 AM EST Fri Dec 19 2025

PAZ001-002-190700-
/O.EXP.KCLE.WI.Y.0012.000000T0000Z-251219T0600Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Union City, and Corry
1251 AM EST Fri Dec 19 2025

...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

Winds will remain gusty, but below 40 mph through the overnight and 
into Friday.

$$

26

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Dec 17, 7:07 AM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 17, 7:07 AM EST, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
707 AM EST Wed Dec 17 2025

.SYNOPSIS...
A weak cold front will move across the region today. On
Thursday, a strong low pressure system will move across the
northern Great Lakes, bringing a warm front across the region
Wednesday night and a cold front Thursday night. High pressure
will build in Friday night into Saturday.

&&

.NEAR TERM /THROUGH THURSDAY/...
Modest southwest flow will allow temperatures to rise near 40
before a weak cold front moves southeast across the area.
Isolated rain showers or sprinkles may accompany the cold front
this morning.

An upper-level trough and low pressure system currently
impacting the Pacific Northwest will make it way eastward
across the north-central CONUS towards the northern Great Lakes
by Thursday. Well ahead of it, a warm front will lift northward
across the region Wednesday night, placing our region firmly
within the warm sector, with highs likely getting into the upper
40s and low 50s Thursday afternoon through early Thursday
night. Additionally, rain and wind are expected (more on that
below).

Rain:
At this point, the precipitation forecast as been relatively
consistent as the PoP forecast is now at 100% areawide for a
several hour period Thursday afternoon into early Thursday night
(mainly before midnight). Now that we have hi-res model
guidance, hourly timing for rain chances have been produced.
The QPF forecast still calls for around 0.5".

Wind:
Southerly wind flow across the region will be on the rise
Wednesday night into Thursday, with the warm sector low-level
jet at its strongest 21Z/Thu to 03Z/Fri. There's a bit of model
spread, but the core of the 850mb low-level jet will tend to be
around 65 knots, which is fairly impressive! This is in the
99.5th percentile of NAEFS forecasts, meaning this is
climatologically high for this time of year. The result is that
it will be fairly breezy through the day, with southerly winds
frequently gusting to 30-40 mph, especially during the
afternoon/evening. A few isolated gusts to 45-50 mph are
possible, especially before the rain moves in, and in Northwest
Pennsylvania where downsloping may aid in stronger wind gusts. A
note about some of the CAMs and their wind gust forecast. A few
models, such as the ARW, FV3, and NAM Nest, are showing
widespread 50-60 mph wind gusts on Thursday evening, though this
is likely very overdone. The strongest flow aloft will be
collocated with rain showers (when these models are showing the
strongest gusts); this is when the boundary layer will become
stabilized by the rain, greatly reducing any boundary layer
mixing, and thus any stronger surface wind gusts.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
By Thursday night, the surface low moves eastward across the
northern Great Lakes and into western Ontario. A strong cold
front extending from the low will quickly move eastward across
the area Thursday night, allowing for strong cold air advection
to rapidly drop temperatures from the upper 40s to below
freezing by daybreak Friday. There will likely be a dry slot
following the frontal passage before low-level lapse rates
steepen and allow for scattered snow showers areawide during
the day Friday.

Meanwhile, the advection of cold air aloft will produce lake-
induced instability over Lake Erie, resulting in lake effect
developing across the primary snowbelt of Northeast Ohio and
Northwest Pennsylvania through the day Friday before gradually
diminishing Friday night. 850mb temperatures of around -12 to -14
C aren't especially cold but should be sufficiently supportive
of lake effect snow. The depth of lake effect snow bands may
struggle to get into the DGZ, and strong steering flow (models
project 850mb winds of 40 knots at 18Z Friday) will reduce
residence time over Lake Erie. Even so, synoptic-scale moisture
with sufficient lake-induced CAPE should be enough for
accumulating snow over the snowbelt.

Steering flow should tend to average out to mostly westerly flow
through the duration of the event, with highest snow
accumulations of 3-5" most likely in Northwest Pennsylvania.
The Ohio counties within the primary snowbelt (eastern
Cuyahoga, Lake, Geauga, and Ashtabula) are most likely to see
lower snow totals of 1-3".

Lake effect gradually diminishes Friday night as high pressure
briefly builds in. Another low moves across the northern Great
Lakes Saturday into Saturday night, albeit much weaker and with
less moisture. We'll see breezy conditions on Saturday with
temperatures in the low 40s, followed by a cold front and low
precipitation chances Saturday night.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure builds in on Sunday and Monday, with quiet weather
and near normal temperatures ensuing. It's starting to feel like
Groundhog's Day as yet another low tracks across the northern
Great Lakes on Tuesday. Like the other systems, we'll see breezy
and warm conditions on Tuesday along with some rain chances.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Aloft, flow varies between SW'erly and NW'erly as multiple
embedded disturbances move generally E'ward over our region.
Variable amounts of primarily mid/upper-level cloudiness will
accompany these disturbances. At the surface, a very weak cold
front sweeps E'ward across our region late this morning through
afternoon. Behind the front, a ridge affects our region through
12Z/Thurs as its axis moves from the Upper MS Valley to southern
New England. On the backside of the ridge, a warm front sweeps
N'ward through our region tonight.

Our regional surface winds will be SW'erly around 10 to 15 knots
and gust up to 20 to 25 knots ahead of the cold front. Behind
the cold front and ahead of the surface ridge axis, W'erly winds
around 5 to 10 knots are expected. Behind the ridge axis, winds
around 5 to 10 knots back to SW'erly and then to S'erly. The
warm front passage will be followed by S'erly winds increasing
to around 10 to 15 knots, gusting up to 20 to 25 knots.

Note: low-level wind shear (LLWS) is possible through ~15Z/Wed
due to a WSW'erly low-level jet of ~40 to 50 knots at/near 925
mb. LLWS is expected to develop from west to east between
~09Z/Thurs and 12Z/Thurs as a SSW'erly low-level jet of ~35 to
45 knots forms at/near 925 mb.

Current odds favor primarily VFR and dry weather through the
TAF period. However, isolated rain showers are possible along
and ahead of the cold front through this late afternoon,
especially east of the longitude of KCAK. Rain may mix with wet
snow this morning. Brief MVFR ceilings are expected along and
ahead of the cold front, especially roughly east of the
longitude of KCAK.

Outlook...Non-VFR likely with rain and/or snow Thursday through
Friday evening. Southerly to westerly wind gusts up to 40 knots
are possible Thursday into Friday. Isolated rain and/or snow
with non-VFR possible this weekend.

&&

.MARINE...
- Small Craft Advisory remains in effect until 12 PM EST today from
Maumee Bay to Vermilion
- Small Craft Advisory remains in effect until 7 PM today from
Vermilion to Ripley

Note: the latest available ice analysis indicates most of the
western basin of Lake Erie is ice-covered. The following wave height
forecast values are for ice-free waters. Milder weather today and
tomorrow, along with relatively-strong winds most of today through
Friday should cause the ice to decay.

SW'erly to W'erly winds around 20 to 30 knots through late morning
ease gradually to around 5 to 15 knots by this early evening as a
very weak cold front sweeps E'ward across Lake Erie and then the
axis of a narrow ridge moves from the Upper Midwest toward western
NY. In response, winds shift to mainly S'erly to SW'erly during the
afternoon and early evening. Waves as large as 5 to 11 feet early
this morning should subside to 5 feet or less by early evening, when
the largest waves should be confined to open waters of the central
and eastern basins.

Tonight through Thursday, the ridge exits E'ward, a warm front
sweeps N'ward across Lake Erie, and a potent low wobbles E'ward in
vicinity of the Canada/north-central United States border and Lake
Superior. Accordingly, S'erly to SW'erly winds around 5 to 15 knots
this evening freshen to around 20 to 30 knots Thursday morning.
Waves subside to 3 feet or less by midnight tonight, but then
rebuild to as large as 4 to 8 feet Thursday morning. Another Small
Craft Advisory will be needed. Primarily S'erly winds around 20 to
30 knots are expected Thursday afternoon through early evening.
Waves as large as 4 to 9 feet are forecast.

S'erly to SW'erly winds freshen to about 30 to nearly 40 knots and
veer to W'erly Thursday night as the potent low wobbles NE'ward
toward west-central QC, deepens, and allows a strong cold front to
sweep E'ward across Lake Erie. Waves should build to as large as 7
to 14 feet. A Gale Warning is probable. Behind the front, a trough
should linger over Lake Erie on Friday as a ridge attempts to build
from the Upper Midwest. WSW'erly to WNW'erly winds should ease
gradually to around 15 to 30 knots over most of Lake Erie, but winds
as strong as 35 knots should linger over far-eastern portions of the
lake through early Friday evening. Waves as large as 6 to 12 feet,
with occasional 13 to 14 footers, are expected. Note: a seiche is
likely late Thursday into Friday and will likely prompt a Low Water
Advisory for the western basin.

During Friday night, the ridge axis should traverse Lake Erie from
west to east. On the backside of the ridge, a warm front should
sweep N'ward across Lake Erie overnight. Accordingly, W'erly winds
initially around 15 to 30 knots should back to SW'erly to S'erly and
ease slightly to around 15 to 25 knots by daybreak Saturday. Waves
should subside to 3 to 7 feet by daybreak Saturday. On Saturday, the
ridge should continue to exit E'ward and interact with a deepening
low that should wobble E'ward in vicinity of the MN/ON border and
Lake Superior. Accordingly, S'erly to SW'erly winds should freshen
to around 20 to 30 knots. Waves as large as 4 to 9 feet are
forecast, especially east of The Islands.

The aforementioned low moves from near Lake Superior to near
southwestern QC Saturday night and allows a cold front to sweep
E'ward across Lake Erie. The front's passage will cause SW'erly
winds around 20 to 30 knots to veer to W'erly. Waves remain as large
as 4 to 9 feet. On Sunday, a ridge should build from the Upper
Midwest and vicinity, which should cause W'erly to NW'erly winds to
ease to around 15 to 25 knots over Lake Erie. Accordingly, waves
should subside to 5 feet or less by sunset.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until noon EST today for LEZ142>144.
     Small Craft Advisory until 7 PM EST this evening for
     LEZ145>149.

&&

SYNOPSIS...Saunders
NEAR TERM...Saunders
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Jaszka
MARINE...Jaszka
Hazardous weather outlook, Dec 17, 3:21 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
321 AM EST Wed Dec 17 2025

OHZ014-089-PAZ001>003-180830-
Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
321 AM EST Wed Dec 17 2025

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts of 35 to 40 mph will be possible Thursday through Friday.
Accumulating lake effect snow of 2 to 5 inches will be possible
Friday into Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
321 AM EST Wed Dec 17 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale-force winds across all of Lake Erie and low water levels in the
western basin are possible Thursday night through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>013-017>023-027>033-036>038-047-180830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
321 AM EST Wed Dec 17 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts of 35 to 40 mph will be possible Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 2:59 PM ESTGale WatchCLE12 hr

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.